# SDR MASA20211105539

- Difficulty date: November 2, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL600*
- Aircraft serial: 15124
- Aircraft time: 19,138 hours, 14,552 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Part number: SEEDECRIPTION
- Part serial: NA
- Condition: None
- Location: Vert To Horiz St
- Part time: 19,138 hours, 14,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER VISOR PANEL (326CR) OF THE VERTICAL TO HORIZONTAL STABILIZER WAS FOUND WITH MULTIPLE ELONGATED HOLES AFFECTING THE INNER PANEL (AV670-21473-002) AND BLOCK (AV670-21476-002). PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 55-32-86-001-001-A02, FIGURE 55-32-86-991-808, ITEM 136, 128,'AND 153, EA 48-2021-047.
